`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 36,Number 9,     September 2016

1

Minimality of the horocycle flow on laminations by hyperbolic surfaces with non-trivial topology    Pages : 4619 - 4635

Fernando Alcalde Cuesta,  Françoise Dal'Bo,  Matilde Martínez and Alberto Verjovsky

 Abstract       References       Full Text      Related Articles

2

Parameterization of slow-stable manifolds and their invariant vector bundles: Theory and numerical implementation    Pages : 4637 - 4664

J. B. van den Berg and J. D. Mireles James

 Abstract       References       Full Text      Related Articles

3

Laminations from the main cubioid    Pages : 4665 - 4702

Alexander Blokh,  Lex Oversteegen,  Ross Ptacek and Vladlen Timorin

 Abstract       References       Full Text      Related Articles

4

Classification of supersolutions and Liouville theorems for some nonlinear elliptic problems    Pages : 4703 - 4721

M. Á. Burgos-Pérez,  J. García-Melián and A. Quaas

 Abstract       References       Full Text      Related Articles

5

Classifying GL$(n,\mathbb{Z})$-orbits of points and rational subspaces    Pages : 4723 - 4738

Leonardo Manuel Cabrer and Daniele Mundici

 Abstract       References       Full Text      Related Articles

6

Dominated splitting, partial hyperbolicity and positive entropy    Pages : 4739 - 4759

Eleonora Catsigeras and Xueting Tian

 Abstract       References       Full Text      Related Articles

7

On the microscopic spacetime convexity principle for fully nonlinear parabolic equations II: Spacetime quasiconcave solutions    Pages : 4761 - 4811

Chuanqiang Chen

 Abstract       References       Full Text      Related Articles

8

On asymptotic expansion solvers for highly oscillatory semi-explicit DAEs    Pages : 4813 - 4837

Marissa Condon,  Jing Gao and Arieh Iserles

 Abstract       References       Full Text      Related Articles

9

Stationary waves to the two-fluid non-isentropic Navier-Stokes-Poisson system in a half line: Existence, stability and convergence rate    Pages : 4839 - 4870

Haibo Cui,  Zhensheng Gao,  Haiyan Yin and Peixing Zhang

 Abstract       References       Full Text      Related Articles

10

Generic absence of finite blocking for interior points of Birkhoff billiards    Pages : 4871 - 4893

Thomas Dauer and Marlies Gerber

 Abstract       References       Full Text      Related Articles

11

Neumann problem for non-divergence elliptic and parabolic equations with BMO$_x$ coefficients in weighted Sobolev spaces    Pages : 4895 - 4914

Doyoon Kim,  Hongjie Dong and Hong Zhang

 Abstract       References       Full Text      Related Articles

12

Regularity criteria for the Boussinesq system with temperature-dependent viscosity and thermal diffusivity in a bounded domain    Pages : 4915 - 4923

Jishan Fan,  Fucai Li and Gen Nakamura

 Abstract       References       Full Text      Related Articles

13

Multiple periodic solutions of delay differential systems with $2k-1$ lags via variational approach    Pages : 4925 - 4943

Weigao Ge and Li Zhang

 Abstract       References       Full Text      Related Articles

14

Existence and uniqueness of solutions for a model of non-sarcomeric actomyosin bundles    Pages : 4945 - 4962

Stefanie Hirsch,  Dietmar Ölz and Christian Schmeiser

 Abstract       References       Full Text      Related Articles

15

Optimal convergence rate of the multitype sticky particle approximation of one-dimensional diagonal hyperbolic systems with monotonic initial data    Pages : 4963 - 4996

Benjamin Jourdain and Julien Reygner

 Abstract       References       Full Text      Related Articles

16

Finite-time blowup of solutions to some activator-inhibitor systems    Pages : 4997 - 5010

Grzegorz Karch,  Kanako Suzuki and Jacek Zienkiewicz

 Abstract       References       Full Text      Related Articles

17

Topological conjugacy for Lipschitz perturbations of non-autonomous systems    Pages : 5011 - 5024

Ming-Chia Li and Ming-Jiea Lyu

 Abstract       References       Full Text      Related Articles

18

Global dynamics in a fully parabolic chemotaxis system with logistic source    Pages : 5025 - 5046

Ke Lin and Chunlai Mu

 Abstract       References       Full Text      Related Articles

19

Local well-posedness in the critical Besov space and persistence properties for a three-component Camassa-Holm system with N-peakon solutions    Pages : 5047 - 5066

Wei Luo and Zhaoyang Yin

 Abstract       References       Full Text      Related Articles

20

Correlation integral and determinism for a family of $2^\infty$ maps    Pages : 5067 - 5096

Jana Majerová

 Abstract       References       Full Text      Related Articles

21

Dimension reduction for rotating Bose-Einstein condensates with anisotropic confinement    Pages : 5097 - 5118

Florian Méhats and Christof Sparber

 Abstract       References       Full Text      Related Articles

22

A new class of 3-dimensional piecewise affine systems with homoclinic orbits    Pages : 5119 - 5129

Tiantian Wu and Xiao-Song Yang

 Abstract       References       Full Text      Related Articles

23

Periodic solutions of the planar N-center problem with topological constraints    Pages : 5131 - 5162

Guowei Yu

 Abstract       References       Full Text      Related Articles

24

The $C$-regularized semigroup method for partial differential equations with delays    Pages : 5163 - 5181

Xin Yu,  Guojie Zheng and Chao Xu

 Abstract       References       Full Text      Related Articles

25

Asymptotic behavior of a nonlocal KPP equation with an almost periodic nonlinearity    Pages : 5183 - 5199

Yan Zhang

 Abstract       References       Full Text      Related Articles

26

Existence and uniqueness of global weak solutions of the Camassa-Holm equation with a forcing    Pages : 5201 - 5221

Shihui Zhu

 Abstract       References       Full Text      Related Articles